# SDR SWIA2019091846323

- Difficulty date: July 31, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 38,384 hours, 32,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER FRAME SECTOR FS409.0 AFT LOWER ANGLE BETWEEN STR 26L- STR 26R. (C-CHECK) RO: 09/14/19 FOUND LOWER FRAME SECTOR FS409.0 AFT LOWER ANGLE BETWEEN STR 26L- STR 26R. TO BE OUT OF LIMITS, REPLACED WITH NEW LOWER ANGLE IAW SRM. LEAK CHECK GOOD.
